# SDR AMTA200700221

- Difficulty date: May 4, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 775-792
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 775-792 RBL 22 CORROSION MARKED 6 SPOTS ON LONGERON.  REMOVED CORROSION SRM 51-10-02.  ORIG .050 SRM 53-30-53 LOSS .004-.003 IS WITHIN LIMITS SRM 53-00-53.  DEPTH GAUGE NR 07-802 CALDUE 08-12-07.  TREAT AND PRIME SRM 51-20-01.  (M)
